# SDR VNAA2016080500004

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 30,285 hours, 30,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85538
- Condition: Inoperative
- Location: Emergency Light
- Part time: 27,274 hours, 26,886 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT OUT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK,  REPLACED THE LAMP IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
